1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215   OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215   OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed